Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


How soon?
Dec 31, 1998

Typically, how soon after infection with HIV does fatigue become a problem? Can it occur within the first year? Thanks!

Response from Mr. Molaghan

Hello Typically, fatigue related to HIV disease occurs later in the course of disease as the immune system becomes weaker and the onset of infections or metabolic abnormalities occur. Certainly, fatigue can occur during the first year especially since many people experience acute illness shortly after infection that can include severe fatigue, fevers, rash, diarrhea, night sweats and weight loss among other symptoms. This acute seroconversion state may last several weeks. Sometimes fatigue occurs as a side effect of some medications used to treat HIV. Depression can occur anytime in during the course of infection, and may also result in fatigue


Previous
What Tests Should I Ask For re: Fatigue?
Next
Fatigue and Hydrea?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement